# SDR CA990614079

- Difficulty date: June 6, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,734 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Condition: Failed
- Location: Mlg
- Component: Gear Extension A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT ON INITIAL ATTEMPT, GEAR UNLOCK LIGHT ON.  LANDING GEAR CONTROL AND INTERFACE UNIT REPLACED, SYSTEM CHECKED OK.
